# SDR FDEA2020083131937

- Difficulty date: July 23, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLOOR INTERCOSTAL SUPPORT CORRODED BSTA 1661 BSTA 1681 LBL 53.5 REMOVED AFT FLOOR INTERCOSTAL SUPPORT IAW SRM 51-40-02. FABRICATED NEW SUPPORT   IAW ST MOBILE AREOSPACE DRAWING 11864179-9 AND FEDEX GMM 7-0-1001. SUPPORT   INSTALLED IAW SRM 51-40-02.
